# SDR SWAA2017041313088

- Difficulty date: April 4, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 33,932 hours, 19,979 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6545422
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACKED AT BS 663, LBL 42.  REPAIRED THE BULKHEAD WEB IAW SRM AND SWA EA.
